Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 517273, 6 pages
http://dx.doi.org/10.1155/2014/517273
Research Article

Three-Dimensional Flow and Heat Transfer Past a Permeable Exponentially Stretching/Shrinking Sheet in a Nanofluid

1Department of Mathematics and Statistics, Faculty of Science, Technology and Human Development, Universiti Tun Hussein Onn Malaysia, Parit Raja, 86400 Batu Pahat, Johor, Malaysia
2Centre for Modelling and Data Analysis, School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia (UKM), 43600 Bangi, Selangor, Malaysia
3Department of Mathematics, Babeș-Bolyai University, 400084 Cluj-Napoca, Romania

Received 14 April 2014; Accepted 11 August 2014; Published 24 August 2014

Academic Editor: Alvaro Valencia

Copyright © 2014 Syahira Mansur et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Syahira Mansur, Anuar Ishak, and Ioan Pop, “Three-Dimensional Flow and Heat Transfer Past a Permeable Exponentially Stretching/Shrinking Sheet in a Nanofluid,” Journal of Applied Mathematics, vol. 2014, Article ID 517273, 6 pages, 2014. https://doi.org/10.1155/2014/517273.